# SDR N6WA2015010704

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,719 hours, 17,383 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF, GEAR DISAGREE.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01 CAT C.
